# SDR UALA2011030701088

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 42,513 hours, 17,080 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT GEAR DISAGREE FAULT, RTFL.  PERFORMED VISUAL INSPECTION OF RT MLG UPLOCK AND ELECTRICAL CONNECTIONS.  NO DAMAGE NOTED, CONNECTORS INTACT AND CONNECTED TO UPLOCK. ACCOMPLISHED MLG AND NLG FULL STRUT SVC. FOUND SENSOR 25GA FAILING LGCIU GROUND SCAN.  REPLACED NLG SENSOR 25GA PER MM, TESTED GOOD.  ACCOMPLISHED FULL SERVICE OF RT MAIN GEAR STRUT AND FULL SVC OF NLG STRUT.  TEST FLIGHT REQUIRED.  NEED TO COMPLETE 2 CYCLE TEST FLIGHT DUE TO LANDING GEAR DISAGREE MESSAGE & GR INDICATION. TWO CYCLES REQUIRED TO ENSURE BOTH LGCUI'S ARE USED. TEST FLIGHT TO BE ACCOMPLISHED ON FLT 9931-06, DEN-DEN. CONFIRMED WITH SAMC.  ACFT GOOD FOR RETURN TO SERVICE.
